# SDR AUS20030553

- Difficulty date: June 3, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR2
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Mislocated
- Location: Vertical Stab
- Part time: 9,028 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER CENTRE HINGE FITTED IN WRONG LOCATION.  MANUFACTURING ERROR.
